Author: Xiaofan Li; Tong Zhu; Meigen Zhang; Guihua Long;

Title: Seismic scalar wave equation with variable coefficients modeling by a new convolutional differentiator

Journal: COMPUTER PHYSICS COMMUNICATIONS

Volume: 181

Page: 1850 - 1858

Year: 2010


Author: Wang Lei Yang Ding-Hui Deng Xiao-Ying

Title: A WNAD method for seismic stress-field modeling in heterogeneous media

Journal: CHINESE JOURNAL OF GEOPHYSICS-CHINESE EDITION

Volume: 52

Page: 1526 - 1535

Year: 2009


Author: Dinghui Yang; Guojie Song; Shan Chen; Boyang Hou;

Title: An improved nearly analytical discrete method: an efficient tool to simulate the seismic response of 2-D porous structures

Journal: JOURNAL OF GEOPHYSICS AND ENGINEERING

Volume: 4

Page: 40 - 52

Year: 2007